# SDR CA960131011

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727264
- Engine: Pwa JT8D17
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: G61111
- Condition: Intermittent
- Location: Brake Control
- Stage of operation: TX
- Nature of condition: J, L
- Precautionary procedure: D

## Discrepancy

(CAN)DURING TAXI FOR TAKEOFF THE SPEED BRAKE CONTROL TEST WOULD NOT SOUND DURING TAKEOFF WARNING TEST WITH SPOILERS SELECTED & SAFETY RELAY BY-PASS SWITCH SELECTED. SPEED BRAKE CONTROL RELAY AT FAULT. REPL ACED.
